MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. BIVONA TRACHEOSTOMY TUBE (3.5 TTS FLEXTEND 1A); TUBE TRACHEOSTOMY AND TUBE CUFF

SMITHS MEDICAL ASD, INC. BIVONA TRACHEOSTOMY TUBE (3.5 TTS FLEXTEND 1A); TUBE TRACHEOSTOMY AND TUBE CUFF
Catalog Number FT18DN35NGF006N
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/21/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the custom silicone bivona tracheostomy tube was placed at 7 a.M., by 3 p.M., the tracheostomy tube had leaked by a value of 20%.No death or serious injury was reported in connection with this incident.

Brand Name
BIVONA TRACHEOSTOMY TUBE (3.5 TTS FLEXTEND 1A)
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
MDR Report Key7891746
Report Number3012307300-2018-03744
Device Sequence Number2508162
Product Code JOH
UDI-Device Identifier15019517146264
UDI-Public15019517146264
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K923878
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date08/15/2023
Device Catalogue NumberFT18DN35NGF006N
Device Lot NumberDS019242
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2018
Initial Report FDA Received Date09/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1